# SDR SWAA2023030694773

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 400+2; BS 400+6; BS 400+14; BS 400+18.<[01] UPDATED MEASUREMENTS.;[02] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE. EVALUATED 4 SPOTS OF CORROSION FROM BS400+2 - BS400+18 THE DEEPEST SPOT IS .6L X .5W Y.010. ORIGINAL THICKNESS IS 0.040; REMINING THICKNESS IS 0.030. PART IS OUT OF LIMITS. IAW SRM 53-00-53-1A-2 CAL TOOL ID: ATS2595 SER#F03295 EXP: 02/2023;[03] UPDATED MEASUREMENTS.;[04] UPDATEED MEASUREMENTS;[05] VERIFIED CORRECTIVE ACTION #2;[06] FABRICATED; LOCATED AND DRILLED NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 FROM BS 396 TO BS 420; FROM BAC1496-444#7075T62; LOT#1515896-1; IAW SRM 51-40-05-0G-0; S; DWG 143A7501; ID:0114; REV: -; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; REQUEST OK TO APPLY PRIMER;[07] REMOVE AND REPLACE OF PRIMARY STRUCTURE IS A MINOR REPAIR BUT THE CORROSION LVL IS 2. MEASURMENT TABLE NEEDS TO BE CORRECTED.;[08] VERIFIED CORRECTIVE ACTION 6 AND OK TO PRIME.;[09] UPDATED MEASUREMENT TABLE;[10] VERIFIED MEASUREMENT TABLE COMPLETED.;[11] APPLIED PRIMER AND NUT PLATES IAW SRM 51-20-01; SRM 51-40-10. ALL STEPS COMPLETE.;[12] VERIFIED STEP 11;[13] ALL STEPS COMPETE
